# SDR MASA200602453

- Difficulty date: October 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 8,712 hours, 5,508 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7298 DEN.  FLAPS FAIL STATUS MESSAGE.  MX CLEANED PROX SWITCH AND RESET THE INHIBITS.
